# SDR SWAA2019080835721

- Difficulty date: July 27, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FORWARD VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS. 663, LBL 34.  / REPAIRED WEB IAW SRM.
